Yes your period will be a week late too. You need to use a condom for 2 weeks because your not protected against pregnancy because you missed your pills for 7 days.
Yes - if you are on the pill they are only effective (and not 100%) if you take them properly!!!!!
Hiya! Your next period will come when you start your sugar pills. If it is late again do a pregnancy test to rule out pregnancy .
You start the first pill the Sunday after the FIRST day of your period ideally, but can be any day of the week, but after the 1st day of your period. Your cycle is four weeks long, you take colored pills for 3, and take white pills for 1 and you will have your period that week, then start a new pack of pills.
You are supposed to start your pills the Sunday after ur period ends. But starting a week after ur period ends isn't bad either but ur period will be a little off track
You should not be pregnant when you start taking the pills as you start taking them within a week of the start of your period and if you have a period you are 99.5% sure you are not pregnant. However if you are pregnant the pills will have no effect.
Yes, if these green pills represent the placebo/sugar pills, then your period will start during the time you are taking the green pills. If you do not get a period during this week, you should consult with your physician. You may need to take a pregnancy test.
You should still get a period each month while on birth control. You will usually start your period during the week that you take your placebo pills, because they have no hormones in them. If you skip the placebo pills and start your active pills instead, this will delay your period.
If you stopped taking them after a week you should start your period in three to five days. If you are 7 days into a new packet you probably won't start your "period" until the week you take the inactive pills.
Talk to your doctor first, but I believe you can continue taking the active pills, then your period won't start. Once you take the 1 week of inactive pills, your period will start.
hi. My sugar pills start on a Wednesday and I usually get my period that Friday. Then it continues until Tuesday the next week.
Yes, stopping them has the same effect as taking the pills that usually promp your body to start the period.
No this isn't normal.
Not have sex!! If you missed a week of pills, you will have to start over. Wait for the first day of your next period and start a new pack. Make sure to always have a back up plan!
You can do that, although I'm not sure why you would, unless you just want to have a period earlier. If you do so, be sure to start your next pack's active pills immediately after completing that third week's pills. Do not take a "placebo week" or "pill free week," as you will risk prenancy. Use a back up method of birth control during the week you're taking that "third week" late.
Just take the remainder of the second pack and have your period then. It is possible to cause a bleed a week late by stopping the pills on the second pack after a week, but this then mucks up your cycle with the pills and you could also fall pregnant.
Yes. Missing birth control pills can make you start your period.
Continue taking your birth control pills as scheduled.
Your period usually comes during the placebo pills week(sugar pills).
About the first week of your expected period, but they can start as late as 1-2 weeks after your expected week of your period.
It really depends on the person and how long you've been taking the pills for. Some people will start their period the day or the day after they start taking the placebo pills. Some will start within 3 or 4 days, and some will start the day before they are to resume the regular pills. If you just started taking the pills, your period may be very irregular for the first couple months (usually regulated by month 3). Just continue to take the pills on a normal basis and you should be regulated soon.
To my knowledge the last week of birth control pills are placebos. That means they are simply sugar pills that help keep you in a routine. I think the lack of regular birth control pills during that last week cause you to start your period because you stop the hormones associated with those pills. Of course, I haven't taken them for over 10 years and the new types may be different.
Normally you would take 3 weeks active pills, and 1 week nonactive. To skip your period you would take active pills in place of nonactive for the 4th week. When you would normally start a new pack, right after the 4th week, is when you would start.
Hello. You can delay your period by one week by skipping the sugar/placebo pills and continue on taking the hormone pills.
no it is not!
Probably not, but you may have unscheduled bleeding or spotting.